# SDR QXEA200602353

- Difficulty date: May 20, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR UNDERFLOOR, FUSELAGE FRAME STA X236, FRAME FWD SIDE WEB AND STR TIE CLIPS BETWEEN STR 28S-30S AND FRAME TO SKIN FLANGES AND AFT WEB BETWEEN STR 28S-29S AND 30S-31S HAVE CORROSION.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-801, SRM 51-21-00-350-801, SRM 51-25-10-370-801 AND SRM 51-25-15-370-801.
